Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 20, NWS Tulsa, OK

March 18, 20085 counties in Arkansas; 4 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 18, 2008, 2:14 PM CDT for 5 counties in Arkansas; 4 counties in Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2008, 2:14 PM CDT (19:14 UTC)
Expired
Mar 18, 2008, 8:15 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-191 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 181918
FFWTSA
ARC015-033-047-087-131-OKC061-077-079-135-190115-
/O.NEW.KTSA.FF.W.0020.080318T1914Z-080319T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  MADISON COUNTY IN NORTHWEST ARKANSAS
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 815 PM CDT

* AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ACROSS MUCH OF SOUTHEAST OKLAHOMA
  AND NORTHWEST ARKANSAS...MOVING NORTHEAST AT 30 MPH. RADAR 
  INDICATES THAT 3 TO 4 INCHES OF RAIN HAS ALREADY FALLEN ACROSS
  PORTIONS OF THE WARNED AREA. ANOTHER 2 TO 3 INCHES WILL BE 
  POSSIBLE THROUGH 815 PM CDT.

* THE HEAVY RAIN WILL LIKELY AFFECT A LARGE PORTION OF THE WARNED
  AREA. NUMEROUS ROADS ARE ALREADY FLOODED WITH SEVERAL ROADS
  CLOSED.   

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3613 9329 3612 9346 3577 9352 3576 9368
      3539 9370 3508 9425 3497 9423 3492 9444
      3452 9446 3450 9493 3469 9494 3469 9551
      3503 9551 3504 9535 3529 9546 3536 9514
      3564 9512 3576 9396 3649 9386 3649 9330
TIME...MOT...LOC 1914Z 225DEG 30KT 3505 9480

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 10:30 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Mar 18, 10:30 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT TUE MAR 18 2008

.UPDATE...
SYNOPTIC FLOOD EVENT WELL UNDERWAY ACROSS THE
FORECAST AREA. SURFACE BOUNDARY CURRENTLY
STRETCHES FROM CHOCTAW COUNTY IN FAR SE OK NEWD
INTO SRN PORTIONS OF SEBASTIAN AND FRANKLIN
COUNTIES IN WRN AR. TREMENDOUS MOISTURE AND
WARM AIR ADVECTION IS OCCURRING OVER THIS
BOUNDARY (60KT H85-H7 JET)...AND 3 TO 5 INCHES OF
RAIN HAS ALREADY FALLEN OVER MUCH OF ERN OK. BEST
AREA OF LARGE SCALE LIFT WILL SLOWLY SHIFT E AS
THE UPPER LOW MOVES INTO NRN TX...AND EXPECT THE
AXIS OF HEAVY RAINFALL TO SHIFT IN FAR ERN OK AND
WRN AR LATER TODAY.

RECENTLY ISSUED TORNADO WATCH WILL AFFECT THE FAR
SERN PORTIONS OF THE FORECAST AREA THROUGH THE
AFTERNOON...NEAREST THE SLOW MOVING FRONTAL BOUNDARY.
ADEQUATE LOW-LEVEL SHEAR IS PRESENT FOR A FEW SEVERE
THUNDERSTORMS...AND POSSIBLY A TORNADO.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   50  42  62  40 / 100  80  20   0
FSM   61  41  60  33 / 100 100  50   0
MLC   56  41  61  38 / 100 100  20   0
BVO   51  40  62  35 / 100  50  10   0
FYV   57  38  57  29 / 100 100  40   0
BYV   57  38  56  29 / 100 100  60   0
MKO   51  42  61  37 / 100  90  20   0
MIO   50  39  58  36 / 100  60  20   0
F10   51  42  61  38 / 100  90  20   0
HHW   69  42  61  35 / 100 100  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....21
Hazardous weather outlook, Mar 18, 1:30 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT TUE MAR 18 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
130 PM CDT TUE MAR 18 2008

...FLOOD WATCH FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH TONIGHT...

...ISOLATED SEVERE WEATHER POSSIBLE THROUGH MID AFTERNOON ACROSS FAR
SOUTHEASTERN OKLAHOMA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...FAR SOUTHEAST OKLAHOMA GENERALLY EAST OF A HUGO TO
        POTEAU LINE.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THE SEVERE WEATHER THREAT CONTINUES TO DIMINISH AS THE FRONTAL
BOUNDARY HAS SHIFTED EAST OF THE AREA. THERE REMAINS A SMALL THREAT
OF STRONG WINDS OVER FAR SOUTHEASTERN OKLAHOMA THROUGH THE MID
AFTERNOON AS STRONGER THUNDERSTORMS FROM TEXAS SPREAD NORTH INTO
THIS AREA.

A LARGE SWATH OF 2 TO 4 INCHES RAIN HAS FALLEN IN THE LAST 24 HOURS
ACROSS MUCH OF EASTERN CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS...WITH
A FEW ISOLATED SPOTS RECEIVING OVER 5 INCHES OF RAIN. THIS HEAVY
RAINFALL IS OCCURRING IN A LARGE AREA OF ATMOSPHERIC LIFT...MAINLY
NORTH OF A SLOW MOVING FRONT LOCATED OVER FAR NORTHEASTERN TEXAS
INTO NORTHERN ARKANSAS. THE AXIS OF HEAVY RAINFALL IS EXPECTED TO
GRADUALLY SHIFT EAST INTO FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS
LATER TODAY AND OVERNIGHT AS THE UPPER SYSTEM LIFTS INTO NORTH
TEXAS. AN ADDITIONAL 2 TO 4 INCHES OF RAIN...WITH LOCALLY HIGHER
AMOUNTS...WILL BE POSSIBLE THROUGH WEDNESDAY MORNING...MAINLY ACROSS
FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.

ROAD FLOODING ALONG WITH MAINSTEM RIVER FLOODING WILL OCCUR DUE TO
THE EXCESSIVE RUNOFF.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED. PLEASE REPORT ANY FLOODING TO THE
NATIONAL WEATHER SERVICE IN TULSA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A PERIOD OF QUITE AND DRY WEATHER IS EXPECTED FOR THE REMAINDER OF
THE WEEK. AN UPPER LEVEL SYSTEM MAY AFFECT PARTS OF THE AREA OVER
THE WEEKEND...WITH A LEAST A SMALL CHANCE OF SHOWERS AND
THUNDERSTORMS AT THIS TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 18, 1:16 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
116 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             WESTPORT                36.22N 96.32W
03/18/2008  E0.75 INCH       PAWNEE             OK   FIRE DEPT/RESCUE

&&

DMJ
Local storm report, Mar 18, 1:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     FLASH FLOOD      VAN BUREN               35.44N 94.35W
03/18/2008                   CRAWFORD           AR   LAW ENFORCEMENT

            PEVE HOUSE RD JUST OUTSIDE VAN BUREN CLOSED DUE TO HIGH
            WATER...HAMMER RD OFF HWY 162 SOUTH OF ALMA ALSO CLOSED.

1245 PM     FLASH FLOOD      ALPENA                  36.29N 93.29W
03/18/2008                   CARROLL            AR   LAW ENFORCEMENT

            WATER OVER COUNTY ROADS NEAR ALPENA AND HOUGH.

0115 PM     FLASH FLOOD      HUNTSVILLE              36.09N 93.74W
03/18/2008                   MADISON            AR   LAW ENFORCEMENT

            FLOODING OCCURRING ON MOST SECONDARY RDS THROUGHOUT
            COUNTY AND FLOODING ON SOME PRIMARY ROADS AND HIGHWAYS.
            HOWEVER NO PRIMARY ROADS CLOSED AT THIS TIME.

&&

NMM
Local storm report, Mar 18, 1:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      WILBURTON               34.92N 95.31W
03/18/2008                   LATIMER            OK   EMERGENCY MNGR

            HWY 270 EAST OF WILBURTON HAS WATER OVER THE ROAD.
            SEVERAL AREAS THROUGHOUT COUNTY WITH PRIMARILY SECONDARY
            ROAD FLOODING.

&&

NMM
Local storm report, Mar 18, 1:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      KEOTA                   35.26N 94.92W
03/18/2008                   HASKELL            OK   NEWSPAPER

            STATE HWY 9 EAST OF KEOTA HAS WATER OVER ROAD.

&&

NMM
Local storm report, Mar 18, 1:37 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     TSTM WND GST     CHARLESTON              35.30N 94.04W
03/18/2008  M65.00 MPH       FRANKLIN           AR   EMERGENCY MNGR

&&

NMM
Local storm report, Mar 18, 1:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
157 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      TURNERS BEND            35.67N 93.83W
03/18/2008                   FRANKLIN           AR   EMERGENCY MNGR

            HWY 23 UNDER WATER DUE TO MULBERRY RIVER.

&&

NMM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:15 PM CDTSpecial Weather StatementTSABenton30 min
Mar 17, 7:37 PM CDTSpecial Weather StatementTSABenton23 min
Mar 17, 10:40 PM CDTSpecial Weather StatementTSABenton50 min
Mar 17, 11:53 PM CDTSpecial Weather StatementTSAMadison37 min
Mar 18, 12:20 AM CDTFlash Flood WarningTSABenton4 hr
Mar 18, 3:56 AM CDTFlash Flood WarningTSABenton3 hr
Mar 18, 4:26 AM CDTSpecial Weather StatementTSABenton, Washington49 min
Mar 18, 4:50 AM CDTFlash Flood WarningTSABenton, Washington6 hr
Mar 18, 5:03 AM CDTSpecial Weather StatementTSACarroll, Madison, Washington57 min
Mar 18, 8:35 AM CDTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Sebastian6 hr
Mar 18, 10:52 AM CDTSpecial Weather StatementTSAFranklin, Sebastian53 min
Mar 18, 11:17 AM CDTSevere Thunderstorm WarningTSAFranklin58 min
Mar 18, 11:46 AM CDTSevere Thunderstorm WarningTSAFranklin59 min
Mar 18, 11:55 AM CDTTornado WarningTSAFranklin40 min
Mar 18, 3:44 PM CDTRiver Flood WarningTSACrawford, Sebastian71 hr
Mar 18, 3:50 PM CDTRiver Flood WarningTSACrawford24 hr
Mar 18, 4:49 PM CDTFlash Flood WarningTSABenton, Washington3 hr
Mar 17, 8:08 PM CDTSevere Thunderstorm WarningTSAChoctaw67 min
Mar 17, 9:00 PM CDTSpecial Weather StatementTSAPittsburg30 min
Mar 17, 9:09 PM CDTSevere Thunderstorm WarningTSAPittsburg26 min
Mar 17, 9:22 PM CDTSevere Thunderstorm WarningTSAPushmataha28 min
Mar 17, 9:30 PM CDTSpecial Weather StatementTSAMcIntosh45 min
Mar 17, 9:35 PM CDTSpecial Weather StatementTSAPittsburg25 min
Mar 17, 9:49 PM CDTSpecial Weather StatementTSAMuskogee26 min
Mar 17, 9:57 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg36 min
Mar 17, 10:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
Mar 17, 10:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg14 min
Mar 17, 10:25 PM CDTSevere Thunderstorm WarningTSAMuskogee35 min
Mar 17, 10:45 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner45 min
Mar 17, 10:55 PM CDTSpecial Weather StatementTSAOsage65 min
Mar 17, 11:05 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes43 min
Mar 17, 11:21 PM CDTSpecial Weather StatementTSAPittsburg39 min
Mar 17, 11:44 PM CDTSpecial Weather StatementTSAOsage46 min
Mar 18, 12:01 AM CDTSevere Thunderstorm WarningTSAOsage44 min
Mar 18, 12:24 AM CDTSpecial Weather StatementTSASequoyah51 min
Mar 18, 1:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Mar 18, 2:56 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg49 min
Mar 18, 4:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah25 min
Mar 18, 7:26 AM CDTSpecial Weather StatementTSAMcIntosh64 min
Mar 18, 8:12 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa6 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSAAdair47 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSACherokee72 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSACherokee26 hr
Mar 18, 9:10 AM CDTSpecial Weather StatementTSAHaskell, Latimer35 min
Mar 18, 9:34 AM CDTRiver Flood WarningTSALeFlore4 days
Mar 18, 9:34 AM CDTRiver Flood WarningTSALeFlore6 days
Mar 18, 9:35 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 18, 10:06 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha54 min
Mar 18, 1:18 PM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Mar 18, 3:11 PM CDTRiver Flood WarningTSAPushmataha4 days

Nearby

Flash Flood Warnings in Arkansas, 2008Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.